# SDR TRAX200600756

- Difficulty date: September 19, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 13,230 hours, 10,407 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST INSIDE OF PAX DOOR JUST BELOW ARROW ON FWD WALL BROKEN.
